# SDR REXA2016101501990

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,097 hours, 14,309 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT DRAG ANGLE CRACKED ON LEFT SIDE.   REPLACED THE DRAG ANGLE IAW SRM 51-42-00-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-40-06-001-001-A01, AND 51-42--22-001-001-A01.
